MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 L; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 L; KNEE CEMENTED TIBIAL TRAY
Catalog Number 02.07.1205L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision for cemented tibial tray subsidence at 6 years and 9 months post-primary.The tibia implanted during primary was undersized.Gmk hinge implanted successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 july 2023: lot 160576: 64 items manufactured and released on 23-mar-2016.Expiration date: 2021-03-09.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Clinical evaluation performed by medical affairs department: 7 years after cemented primary tka the tibia subsides and needs revision.According to report, the primary component was undersized and then subsided.Subsidence is visible on the one radiograph made available, but the quality of the picture and the orientation of the shot do not allow any furtehr conclusion to be made.However, there's no indication that the report of undersized component was untrue.We do not know when the subsidence took place because no radiographic or clinical history was supplied.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 L
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17458441
Report Number3005180920-2023-00622
Device Sequence Number7190061
Product Code JWH
UDI-Device Identifier07630030819926
UDI-Public07630030819926
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2021
Device Catalogue Number02.07.1205L
Device Lot Number160576
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale